| Catalog Number |
EXACTA24DYR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the display cable of an automated compounding device (acd) was frayed causing a line break error.This occurred during an unspecified process step.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed and found the touchscreen nicked, bezel chipped to base metal, back cover nicked, and power cable punctured with no internal wires exposed.Unknown fluids were found on the display.Functional system level testing was performed and failed initially; when powering on the display was unable to log into windows due to customer change of password.After wiping and reimaging the device was slow and the unit took considerably more time to reimage then normal.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported damage was confirmed.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.